Couldn't find what you looking for?

TRY OUR SEARCH!

Hey Everyone. if u are reading this i really appreciate it,.
Well my problem is that i had tried the birth control patch and its messed with my period. I dont know whether to think im pregnant or just wait to see if my period comes.
Well i started da patch the day of my period which was the 22nd. My period always lasts 7 days. Well i had my period from the 22nd to the 29th. then spoted the 30th to the 4th. then the third wk of the patch was anotha period. I stopped the patch becuz it made me feel sick with the pregnant symptoms. but i also been having unprotected sex also. but idk whether my period is suppose to come at da beggining of the month now or the end like it usually does. can sumone explain this to me plz.

Loading...

Hi honey! Because you were on the patch for such a short time, you weren't really protected for long! So when you spotted on the 30th - the 4th this was a Pill Period - vaginal bleeding caused by increase in hormones! Then the 3rd week was probably another period - sounds like too much Estrogen/Progesterone! IF you have had unprotected sex since taking off the patch, you could be pregnant! The only way to know is wait a good 21 days after unprotected sex and this will give a good reading for HCG levels - pregnancy hormones! Yoour periods should be back to normal really quickly, UNLESS you became pregnant! Talk to your doctor about going on a Progesterone Only pill = it sounds like the combination is not good for you! Please let me know how you make out OK? Good luck and health honey!
Reply

Loading...

so i shud wait till the end of the month to see if my period comes???
Reply

Loading...

Yes but don't take any pills for Progesterone ask your doctor about the suppository. The pill may harm the fetus in the first trimester if you are indeed pregnant. :-D
Reply

Loading...

Do NOT take any pills till you get the all clear about pregnancy OK? And your doctor will need to know tht you have stopped the patch and that you MIGHT be pregnant OK? He/She will need to run tests first and then put you on the right pill - have him run a hormone test and let him know that you think that Progesterone only pills might be better for you! DON'T do anything untill you get the all clear OK? As if you mess too much with hormones it can have really bad effects on you!
Reply

Loading...

thank u so much!
Reply

Loading...